# SDR DL73E002177

- Difficulty date: November 6, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 35,787 hours, 30,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED, FS 312, LBL 14 TO RBL 24.  REMOVED CORROSION SRM 51-10-6.  AREA OUT OF LIMITS PER SRM 53-10-1.  BEGAN REMOVING FASTENERS.  CHEMICAL TREATED PER 900-4-06.  DRILLED REPLACEMENT CAP PER M/M 53-21-0 FIG 803.  OK TO INSTALL.  REPAIRED PER M/M 53-21-0 FIG 803.
